# SDR LR7A2009020200001

- Difficulty date: January 16, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 37,109 hours, 18,299 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 34298613
- Condition: Cracked
- Location: Bs 858
- Stage of operation: IN
- How discovered: W
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-9 CHECK PER JOB CARD HC5315, FOUND LT SLOPING LONGERON CRACKED AT FS 858, LBL 61, WL 180.  REPLACED LONGERON IAW SMP 583 51-60 AND 51-70 AND SMP 581-91-00 PARA 10 PG 209.
